# SDR AALA202506164403

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N433AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10511
- Aircraft time: 16,016 hours, 4,235 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 18C EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE AND REPAIRED IT PER AMM 33-51-06. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00.
